このエントリーをはてなブックマークに追加
ID 11558
JaLCDOI
Sort Key
4
FullText URL
Author
Abstract
In this paper, we define coaction crossed product of Hilbert C*-bimodule by finite groups. We show that resulting bimodule is of finite type, and compute indices of them. We present a Takesaki-Takai duality theorem which is some non-commutative generalization of abelian groups case in [KW2].
Keywords
Hilbert bimodule
Coaction
Crossed product
Publication Title
岡山大学環境理工学部研究報告
Published Date
1998-01-14
Volume
volume3
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
25
End Page
29
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
OAI-PMH Set
岡山大学
language
英語
File Version
publisher
NAID
Eprints Journal Name
fest